Generalization of a Theorem of Pati.

Ziad S. Ali

Collectanea Mathematica (1973)

  • Volume: 24, Issue: 2, page 201-205
  • ISSN: 0010-0757

How to cite


Ali, Ziad S.. "Generalization of a Theorem of Pati.." Collectanea Mathematica 24.2 (1973): 201-205. <>.

author = {Ali, Ziad S.},
journal = {Collectanea Mathematica},
language = {eng},
number = {2},
pages = {201-205},
title = {Generalization of a Theorem of Pati.},
url = {},
volume = {24},
year = {1973},

AU - Ali, Ziad S.
TI - Generalization of a Theorem of Pati.
JO - Collectanea Mathematica
PY - 1973
VL - 24
IS - 2
SP - 201
EP - 205
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. I. Altun, D. Turkoglu, Fixed point and homotopy result for mappings satisfying an implicit relation
  2. S. P. Singh, On the convergence of sequence of Iterates
  3. Valeriu Popa, A General Fixed Point Theorem For Implicit Cyclic Multi-Valued Contraction Mappings
  4. Shigeru Itoh, Multivalued generalized contractions and fixed point theorems
  5. Hajer Argoubi, Bessem Samet, Mihai Turinici, Fixed point results on a metric space endowed with a finite number of graphs and applications

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.